In this paper we prove an existence result for some class of variational boundary value problems for quasilinear elliptic equations in the Musielak-Orlicz spaces. Some results concerning the Trace mapping have also been provided, as well as existence results for some strongly nonlinear elliptic equations in Musielak-Orlicz spaces.
"Variational inequalities in Musielak-Orlicz-Sobolev spaces." Bull. Belg. Math. Soc. Simon Stevin 21 (5) 787 - 811, december 2014. https://doi.org/10.36045/bbms/1420071854